American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03H05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Sergio Albeverio, Yeneng Sun and Jiang-Lun Wu. Martingale property of empirical processes. Trans. Amer. Math. Soc. 359 (2007) 517-527. MR 2255184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter A. Loeb, Horst Osswald, Yeneng Sun and Zhixiang Zhang. Uncorrelatedness and orthogonality for vector-valued processes. Trans. Amer. Math. Soc. 356 (2004) 3209-3225. MR 2052947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Renling Jin and H. Jerome Keisler. Abelian groups with layered tiles and the sumset phenomenon. Trans. Amer. Math. Soc. 355 (2003) 79-97. MR 1928078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yeneng Sun. Integration of Correspondences on Loeb Spaces. Trans. Amer. Math. Soc. 349 (1997) 129-153. MR 1401529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Boško Živaljević. $\Pi\sp 1\sb 1$ functions are almost internal . Trans. Amer. Math. Soc. 347 (1995) 2621-2632. MR 1277144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Dougherty, S. Jackson and A. S. Kechris. The structure of hyperfinite Borel equivalence relations . Trans. Amer. Math. Soc. 341 (1994) 193-225. MR 1149121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hermann Render. Nonstandard topology on function spaces with applications to hyperspaces . Trans. Amer. Math. Soc. 336 (1993) 101-119. MR 1097169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Boško Živaljević. Hyperfinite transversal theory . Trans. Amer. Math. Soc. 330 (1992) 371-399. MR 1033237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joram Hirschfeld. The nonstandard treatment of Hilbert's fifth problem . Trans. Amer. Math. Soc. 321 (1990) 379-400. MR 967314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert C. Dalang. Optimal stopping of two-parameter processes on nonstandard probability spaces . Trans. Amer. Math. Soc. 313 (1989) 697-719. MR 948189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. Landers and L. Rogge. Universal Loeb-measurability of sets and of the standard part map with applications . Trans. Amer. Math. Soc. 304 (1987) 229-243. MR 906814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert M. Anderson. ``Almost'' implies ``near'' . Trans. Amer. Math. Soc. 296 (1986) 229-237. MR 837809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael Frederick Behrens. Interpolation and Gleason parts in $L$-domains . Trans. Amer. Math. Soc. 286 (1984) 203-225. MR 756036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rolando Chuaqui and Jerome Malitz. Preorderings compatible with probability measures . Trans. Amer. Math. Soc. 279 (1983) 811-824. MR 709585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Douglas N. Hoover and Edwin Perkins. Nonstandard construction of the stochastic integral and applications to stochastic differential equations. I . Trans. Amer. Math. Soc. 275 (1983) 1-36. MR 678335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Douglas N. Hoover and Edwin Perkins. Nonstandard construction of the stochastic integral and applications to stochastic differential equations. II . Trans. Amer. Math. Soc. 275 (1983) 37-58. MR 678335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert M. Anderson. Star-finite representations of measure spaces . Trans. Amer. Math. Soc. 271 (1982) 667-687. MR 654856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Tom L. Lindstrøm. A Loeb-measure approach to theorems by Prohorov, Sazonov and Gross . Trans. Amer. Math. Soc. 269 (1982) 521-534. MR 637706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alan D. Sloan. The strong convergence of Schr\"odinger propagators . Trans. Amer. Math. Soc. 264 (1981) 557-570. MR 603781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. G. Tacon. Nonstandard extensions of transformations between Banach spaces . Trans. Amer. Math. Soc. 260 (1980) 147-158. MR 570783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Steven F. Bellenot. Basic sequences in non-Schwartz Fr\'echet spaces . Trans. Amer. Math. Soc. 258 (1980) 199-216. MR 554329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] S. Albeverio, J. E. Fenstad and R. Høegh-Krohn. Singular perturbations and nonstandard analysis . Trans. Amer. Math. Soc. 252 (1979) 275-295. MR 534122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Frank Wattenberg. Nonstandard measure theory: avoiding pathological sets . Trans. Amer. Math. Soc. 250 (1979) 357-368. MR 530061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1